SIGN UP

Fat Left Foot.

Avatar Image
sandyRoe | 10:19 Fri 30th Jul 2021 | Body & Soul
9 Answers
In recent weeks my left foot has got quite swollen. What might this be telling me?

Answers

1 to 9 of 9rss feed

Avatar Image
OK it is probably a side effect of the Amlodipine and if I were you, I would monitor the situation over the next 6 months and if it increases then see your GP who will probably change your tablets, but if it doesn't.......then no big deal.
11:03 Fri 30th Jul 2021
It's telling you to see your GP if it is significantly swollen and has been for some time
Not enough information but probably no big deal......or certainly no big deal.

I assume that there is no pain in the foot andI would also like to know what medications that you're taking BP tablets in particular.
Question Author
Medications are Atorvastatin(10mg), Amlodipine(5mg), and Bisoprolol(5mg).
OK it is probably a side effect of the Amlodipine and if I were you, I would monitor the situation over the next 6 months and if it increases then see your GP who will probably change your tablets, but if it doesn't.......then no big deal.
I know I had to stop the Atorvastatin as my legs turned to tree trunks and couldn't hardly walk.

Last year about 8.00pm every night my right ankle swelled up - but haven't had the symptoms lately.

I also take Amlopidine - blood pressure pills? Nurse has now told me they are linked to kidney problems which if you have probs could cause the swelling but like Sqad says - give it a little more time. Oh - old age is not for the feint hearted.
true, jj, it can take a while to find a pill that doesn't cause as many problems as it cures.
^ You can say that again JJ. x
Sandy - I'm just thinking it over - what might this be telling you - maybe a wee part in the remake of My Left Foot with Daniel Day Lewis. LOL
join the rest of us fatty-footies :)

1 to 9 of 9rss feed

Do you know the answer?

Fat Left Foot.

Answer Question >>

Related Questions